# SDR SIMA20170808002

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 42,234 hours, 38,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LT INOP. REMOVED AND REPLACED ROW 12 CEILING EMERGENCY LIGHT BULB IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A OPC GOOD END.
